# SDR AALA9863

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 29R OUTBOARD LEG CORRODED STATION 950E TO 950E PLUS 5.  REMOVED STRINGER 29R FROM STATION 950D PLUS 10 TO STATION 1005 AND INSTALLED NEW SECTION OF STRINGER AND REPAIR SPLICE PER AARD 53-10-03-1.  (M)
